# SDR FDEA201206192268

- Difficulty date: June 19, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381312720008
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CLEVIS ADAPTER BETWEEN SEAT TRACK 2R AND 3R INSTALLED NOT ALIGN AND HAS   2 EA  ELONGATED FASTENER HOLES.  R & R DUMMY TRACK IAW SRM 51-72-10.
